MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 1174108D5
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Unable to advance peripherally inserted central catheter (picc) line wire during insertion into right upper arm.Noted the needle was "solid" at the end.

Brand Name
POWERPICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key18475873
Report Number18475873
Device Sequence Number6895586
Product Code LJS
UDI-Device Identifier00801741155147
UDI-Public(01)00801741155147
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
Report Date (Section F) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1174108D5
Device Catalogue Number1174108D5
Device Lot NumberREHU1173
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight45 KG
Patient RaceWhite
Date Report Sent to FDA11/08/2023